# SDR USAA2013052200018

- Difficulty date: April 29, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261DF BETWEEN FR66 TO FR68 & BETWEEN -Y1292 TO Y1292.  REPLACED FLOOR PANEL 261DF IAW SRM 53-02-00, TABLE 103, EA 504055 & IRM 9701, REV. G.
